# SDR ABXA20150423038

- Difficulty date: April 23, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 56,537 hours, 39,924 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice Plate
- Part number: 114T022319
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SPLICE PLATE REQUIRES A REPLACEMENT SECTION INSTALLED FOR COI61410-001, REA B657-61466.  REPLACED SPLICE PLATE IAW B657-61466.  SDR INFO, CORRODED PN 114T0223-19, PART NAME SPLICE PLATE, SN NSN, STRINGER & WS LOCATION FROM 446 TO 519.  ACFT WAS GNDED.
